# SDR REXA2012052900626

- Difficulty date: May 29, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 11,685 hours, 11,291 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reservoir
- Part number: 73031
- Part serial: 1430A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION,  HYD 3 PRESSURE WENT TO 100 PSI.  AFTER A FEW MINUTES GEAR CAME UP AND PRESSURE CAME BACK UP.  RECEIVED A GEAR DISAGREE, HYD PRESSURE CAUTION,  THEN ALL RETURNED TO GREEN WHEN SELECTED DOWN TURNED AMBER PRESSURE WENT TO 2100 AND GEAR WENT DOWN LOCKED PRESSURE STAYED, QUANTITY SAME AND STAYED IN GREEN.  REPLACED NR 3 HYDRAULIC RESERVE IAW AMM 29-12-30.  OPS AND LEAK CHECKED GOOD.  SWUNG GEAR NO FAULTS FOUND PER AMM 32-30-00.
